# SDR K11A2020121800034

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,793 hours, 25,490 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 1 EPR INOPERABLE, REJECTED TAKEOFF.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: RESET NR 1 EPR CIRCUIT BREAKER, IAW B727 AMM 20-60-06.  OPERATIONS CHECK GOOD, IAW B727 AMM 77-11-00.
